Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor - Anyone experience eye problems? Luann

Posted by spencer on June 25, 2002, at 7:18:30

In reply to Effexor - Anyone experience eye problems?, posted by Luann on June 24, 2002, at 22:05:15

I didn't experience sore eyes, but my visual acuity noticeably worsened during the first month or two after starting XR (150mg). The reason for the blurring was that my pupils were dilated so the effect was the same as when I have had eye tests where the opthamologist has dilated the pupils with drops. The side effects went away eventually.....thank goodness.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spencer thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110682.html